MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; SYRINGE, PISTON

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; SYRINGE, PISTON
Model Number SY034E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported they are finding broken/missing luers.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
A sample was received at the plant for the investigation.The reported issue of a cracked barrel was observed.Leak testing was attempted, but the syringe would not draw water.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Based on the available information, an exact root cause could not be determined.The appropriate quality and manufacturing personnel will be notified of this complaint to heighten awareness of the reported condition.All information received will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
Corrected the following sections: h2 selected device evaluation.H6 updated type of investigation codes.H10 updated additional manufacturer narrative.Corrected investigation summary: a sample was received at the plant for the investigation.The reported issue was observed.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Based on the available information, an exact root cause could not be determined.The appropriate quality and manufacturing personnel will be notified of this complaint to heighten awareness of the reported condition.All information received will be used for tracking and trending purposes.Corrected the following sections: h2 selected device evaluation.H6 updated type of investigation codes.H10 updated additional manufacturer narrative.

Brand Name
CARDINAL HEALTH
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20278329
Report Number1423537-2024-00160
Device Sequence Number18013595
Product Code FMF
UDI-Device Identifier50192253035924
UDI-Public(01)50192253035924(10)421524X
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K991758
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSY034E
Device Catalogue NumberSY034E
Device Lot Number421524X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date10/24/2024
10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown